Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room [2]

Notices

Reply
 
Thread Tools Display Modes
Old June 29th, 2016, 08:29 PM   #1
Fleek
Member++
 
Fleek's Forum Picture
 
Name: Hunter
Join Date: February 17, 2015
Location: Ohio
Age: 17
Gender: Male
Default Adhd & perscription Withdraw Symptoms

I have been taking 1 60-70mg Vyvanse capsule per day for several years now to treat ADHD. If I miss a day here are w hat I assume to be withdraw symptoms:
- Brain Fog
- Frequent errections
- Too much energy that makes you feel worn out
- No attention for anything except for what I take interest in
- Extreme hunger to the point ill eat even plain condiments at lunch (ie Ketchup)

17 | Male | Bi
Programmer + Web-Master trainee

Come kiss me hard in the pouring rain.


Last edited by Fleek; June 29th, 2016 at 09:12 PM.
Fleek is offline   Reply With Quote
Old June 30th, 2016, 04:56 AM   #2
Just JT
I give a actual fuck
 
Just JT's Forum Picture
 
Name: JT
Join Date: June 27, 2015
Location: Kingdom of God
Gender: Male
Blog Entries: 4
Default Re: Adhd & perscription Withdraw Symptoms

That actually sounds like, and is probably how you'd feel, if you were not on it. Seems to me that's how indeed,if I miss my meds to.
Just JT is offline   Reply With Quote
Old June 30th, 2016, 10:35 AM   #3
Fleek
Member++
 
Fleek's Forum Picture
 
Name: Hunter
Join Date: February 17, 2015
Location: Ohio
Age: 17
Gender: Male
Default Re: Adhd & perscription Withdraw Symptoms

I don't understand the hunger bit tho. I mean I know Vyvanse supresses appetite, but it comes back with vengece when I dont take it. Its weird.

17 | Male | Bi
Programmer + Web-Master trainee

Come kiss me hard in the pouring rain.

Fleek is offline   Reply With Quote
Old June 30th, 2016, 12:08 PM   #4
Just JT
I give a actual fuck
 
Just JT's Forum Picture
 
Name: JT
Join Date: June 27, 2015
Location: Kingdom of God
Gender: Male
Blog Entries: 4
Default Re: Adhd & perscription Withdraw Symptoms

That's exactly why, it suppresses your appetite. Like for me, I'm hungry in the morning when I wake up, and at night when my meds wear off. Then my appetite returns. I'm usually not hungry at all during the day and almost have to force myself to eat. You may need to try to eat more during the day
Just JT is offline   Reply With Quote
Old June 30th, 2016, 02:42 PM   #5
Fleek
Member++
 
Fleek's Forum Picture
 
Name: Hunter
Join Date: February 17, 2015
Location: Ohio
Age: 17
Gender: Male
Default Re: Adhd & perscription Withdraw Symptoms

Its not that, I eat like any normal person

17 | Male | Bi
Programmer + Web-Master trainee

Come kiss me hard in the pouring rain.

Fleek is offline   Reply With Quote
Old June 30th, 2016, 08:59 PM   #6
Just JT
I give a actual fuck
 
Just JT's Forum Picture
 
Name: JT
Join Date: June 27, 2015
Location: Kingdom of God
Gender: Male
Blog Entries: 4
Default Re: Adhd & perscription Withdraw Symptoms

Peoples reactions and side erects to all kinds of meds will vary from person to person. All that means is you showed some "side effects" maybe, of a med you take.

I wouldn't worry about it really, just eat if your hungry. But also keep in mind that's not like a free pass to chow down on anything you want. Meds has an effect on metabolism and shit like that. So ear healthy, protein, veggies, fruit, stuff like that.
Just JT is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 09:31 AM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org